Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Review information:

Journal: Math. Comp. 72 (2003), 1573-1576
PII: S 0025-5718(03)01604-1
Published electronically: March 27, 2003
Review copyright: © Copyright 2003 American Mathematical Society
Full text: PDF   This review is available free of charge.

Finite Markov chains and algorithmic applications, by O. Häggström
Additional book information: London Mathematical Society Student Texts,vol. 52, Cambridge University Press, Cambridge, 2002, x + 114 pp., $60.00, hardcover; $21.00, softcover
MSC (2000): Primary 60-01, 65C40, 65-01

Reviewed by: Denis Talay

Computational methods for inverse problems, by Curtis R. Vogel
Additional book information: Frontiers in Applied Mathematics, SIAM, Philadelphia, PA, 2002, xvi+183 pp., $56.00, hardcover
MSC (2000): Primary 65F22, 47A52, 65J20, 65N21, 65C60, 35R30, 68U10

Reviewed by: Martin Burger
Affiliation: Industrial Mathematics Institute, Johannes Kepler University

The finite element method for elliptic problems, by P. G. Ciarlet
Additional book information: vol. 40, Classics in Applied Mathematics, SIAM, Philadelphia, PA, 2002, xxiv + 530 pp., $77.00, softcover
MSC (2000): Primary 65-02, 65N30, 65N15, 65N12

Reviewed by: Lars B. Wahlbin